I have dry mouth problem since 2009. I am taking anxiety medication SSRIs occasionally. I brush teeth 3 times, get teeth cleaned every 6 month yet issue is persistent. It causes bad breath instantly. I drink 4 lts water and do not eat junk food. I do exercises too.
Please suggest permanent remedy.
Dry mouth may be caused by the medication you are consuming. You can ask your doctor to change the prescription medicines if possible. Also you can use some saliva substitutes available commercially.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.